# SDR USAA060857

- Difficulty date: June 20, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BETWEEN BS 500 + 4" ABOVE STR 27R.  REMOVED DAMAGE AND INSTALLED REPAIR PARTS IAW SRM 53-00-53 LEVEL 2 C53-208-01, DEFECT SIZE: 12".
